Minkowski's conjecture on a system of linear inhomogeneous forms
Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 107-116
Cet article a éte moissonné depuis la source Math-Net.Ru
The possibility of representing third-order unimodular matrices as a product of diagonal, orthogonal, triangular, and integral matrices is investigated.
@article{MZM_1969_5_1_a13,
author = {Kh. N. Narzullaev},
title = {Minkowski's conjecture on a~system of linear inhomogeneous forms},
journal = {Matemati\v{c}eskie zametki},
pages = {107--116},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a13/}
}
Kh. N. Narzullaev. Minkowski's conjecture on a system of linear inhomogeneous forms. Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 107-116. http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a13/